MAUDE Adverse Event Report: ABBOTT MEDICAL VOLT¿ PFA CATHETER; No Match

ABBOTT MEDICAL VOLT¿ PFA CATHETER; No Match
Model Number A-VOLT-01
Medical Device Problem Codes Peeled/Delaminated (1454); Material Separation (1562)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 04/02/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
One volt pfa, sensor enabled catheter was received for evaluation.Spline insulation was noted to be torn and shaft electrode 2 was detached from the distal shaft.The batch record was reviewed to ensure that each manufacturing and inspection operation was performed.The cause of the spline damage and detached electrode is consistent with attempting to remove the catheter with force when resistance was encountered through the associated sheath that was noted to have damage to the inner diameter.The volt instructions for use (ifu) cautions users not to apply excessive force when advancing or withdrawing the catheter if resistance is felt.
 
Event or Problem Description
During post-ablation mapping with the volt catheter following pfa applications, the physician observed a new opaque object on fluoroscopy that had not been present earlier in the procedure.The volt catheter was removed from the patient, and the opaque object remained visible on fluoroscopy.Inspection of the catheter revealed that a portion of insulation on one of the splines had been sheared, though still partially attached.A new sheath was introduced, and the physician aspirated the foreign object from the right inferior pulmonary vein.The retrieved material was identified as a detached ring electrode originating from the shaft of the volt catheter.

Brand Name
VOLT¿ PFA CATHETER
Common Device Name
No Match
Manufacturer (Section D)
ABBOTT MEDICAL
5050 nathan lane north
plymouth MN 55442
Manufacturer (Section G)
ABBOTT MEDICAL
5050 nathan lane north
plymouth MN 55442
Manufacturer Contact
wendy mccarty
5050 nathan lane n
plymouth, MN 55442
6517565400
MDR Report Key25059512
Report Number3005334138-2026-00231
Device Sequence Number9353723
Product Code QZI
UDI-Device Identifier05415067053022
UDI-Public(01)05415067053022(10)11241473(17)260820
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
P250022
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/20/2026
Device Model NumberA-VOLT-01
Device Catalogue NumberA-VOLT-01
Device Lot Number11241473
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/06/2026
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/02/2026
Initial Report FDA Received Date05/01/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/19/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age74 YR
Patient SexFemale
Patient Weight70 KG